• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6495
School of Physics
  Title:   Q-Analytic Functions on Quantum Spaces
  Author(s): 
1.  A. Shafei Deh Abad
2.  V. Milani
  Status:   Published
  Journal: J. Math. Phys.
  No.:  27
  Vol.:  35
  Year:  1994
  Pages:   5074-5086
  Supported by:  IPM
  Abstract:
In this article a different interpretation is given of the quantum plane introduced by Manin and the Q-analytic functions on its two-intervals are characterized. The A1(q) modules of Q-analytic functions defined in this article are in fact noncommutative associative algebras with unity, which can be considered as the deformations of the algebras of analytic functions on the two intervals of R2. Some results obtained by this approach are briefly mentioned.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right